default-icon
Orange coloured urine
Does supradyn capsules causes change in urine colour and stomachache? If not then what does orange urine indicate?
260 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Jyoti Talukdar
Medical Microbiologist 18 yrs exp Gurgaon

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Vitamins might cause color change. Check his urine and if normal  nothing to be done. Give fresh fruits and no need for multivitamins
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore
Hello.... Supradyn capsule is multivitamin tablet... It turns urine in to orange color ... But multivitamin tablets don't cause stomach pain in usual doses.. Rarely it causes abdominal pain, abdominal cramps, if so consult your general physician and discuss about your symptoms.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.